Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Every curve on a nonsingular surface can be defined by two equations


Author: M. Boratyński
Journal: Proc. Amer. Math. Soc. 96 (1986), 391-393
MSC: Primary 14M10; Secondary 14C10
MathSciNet review: 822425
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a smooth two-dimensional affine algebra over an algebraically closed field, and let $ I$ be an unmixed ideal of height one in $ R$. Then there exist $ a,b$ in $ I$ such that $ {\text{rad}}(I) = {\text{rad}}(a,b)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M10, 14C10

Retrieve articles in all journals with MSC: 14M10, 14C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0822425-5
PII: S 0002-9939(1986)0822425-5
Article copyright: © Copyright 1986 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia